# SDR DALA2016110108122

- Difficulty date: October 11, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER SURFACE OF CONTROL TAB AT RT ELEVATOR BTW STA APPROX XHS 30 TO XHS 78.  CONTROL TAB WAS REPLACED PER IPC 55-20-00-05.
